# SDR R61A2021031800251

- Difficulty date: March 7, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,925 hours, 19,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CH34002210
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS 2, 3, 4 FAIL OPS CHECK. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY UNITS IAW AMM 33-50-00-710-801-A.
